# SDR 2006UALA01893

- Difficulty date: September 8, 2006
- Submitted: October 3, 2006
- Operation: Air carrier
- Aircraft: N923UA
- Make and model: Boeing 737522
- Aircraft serial: 26643
- Engine: Cfmint CFM563C1
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURNED TO FIELD WITH WING BODY OVERHEAT LIGHT ILLUMINATED.  FOUND CRACK IN DUCT LOCATED DIRECTLY INBOARD OF PRIMARY HEAT EXCHANGER.   REPLACED DUCT.
